MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CURRENT ACCEL VR ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CURRENT ACCEL VR ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD1215-36Q
Medical Device Problem Codes Failure to Charge (1085); Incorrect Interpretation of Signal (1543); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Therapeutic Effects, Unexpected (2099)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient received multiple inappropriate shocks due to atrial fibrillation.On (b)(6) 2019 the patient's implantable cardioverter defibrillator was interrogated.Upon review, the patient's device exhibited a charge time-out alert.The patient was stable.No further information was available.
 
Event or Problem Description
New information received on (b)(4) 2019 indicates that the charge time-out alert was the result of normal behavior following multiple high voltage shocks in a short duration.No interventions were performed.

Brand Name
CURRENT ACCEL VR ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key8305197
Report Number2017865-2019-01687
Device Sequence Number16181698
Product Code NVZ
UDI-Device Identifier05414734503044
UDI-Public05414734503044
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2013
Device Model NumberCD1215-36Q
Device Lot Number3567630
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/22/2019
Supplement Date Received by Manufacturer02/07/2019
Initial Report FDA Received Date02/05/2019
Supplement Report FDA Received Date02/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;